# SDR AALA20090406TUL33

- Difficulty date: March 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR CORRODED BETWEEN NR 5 AND NR 6 SEAT TRACK STATION 200-218.  INSTALLED SUBFLOOR DOUBLER PER SRM 51-10-3, 53-01 FIGURE 1, AND 51-30-1.
